Why am I getting a few bruises at the Injection spot on my arm. They dont hurt but it is kinda blue, I just have one dime sized bruise but Just curios if im doing something wrong. Im running SEO by the way.
I think also sometimes you go thru a small vein a little way down - may not aspirate, or bleed to much because of where its located, but will cause a bruise and sometimes a touch of subsurface swelling. Awhile back I thought I was getting an abcess and asked my sister who is a doc and she explained the above to me. I tell her I just do very light "anti-aging" test - shes not to crazy about me doing even that, but shes always known I'm nuts anyway!
The first few times I did biceps I got them really bad.
It was embarassing, and always having to make excuses.
I dont get them nearly as bad now, almost like the site
got used to them. Similar to how you get used to the
pain in the new site, its seems to greatly lessen with
it's luck of the draw. You touch a blood vessel, you'll get a bruise. You use Syntherol every day in multiple shots, so you have more chances of hitting blood vessels than otherwise, that's why it 'seems' higher incidents of bruises.
But mine run from the bicep clear down to the inner forearm area. The funny thing is, I inject into the bi and the spot that is the most sore is a little knot that usually forms on the inside of my forearm about halfway down?? Doesn't happen all the time, but just about 1 out of 3 shots do that. It's happened to both arms.